MAUDE Adverse Event Report: ZIMMER BIOMET, INC. GENDER SOLUTIONS PRECOAT PATELLO-FEMORAL TROCHLEA COMPONENT RIGHT SIZE 3; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. GENDER SOLUTIONS PRECOAT PATELLO-FEMORAL TROCHLEA COMPONENT RIGHT SIZE 3; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Scar Tissue (2060); Synovitis (2094); Unspecified Tissue Injury (4559)
Date of Event 10/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant devices: persona cemented all poly patella 35mm catalog #: 42540000035 lot #: 64825568 the complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 0002648920-2022-00061.Investigation incomplete.
 
Event or Problem Description
It was reported that the patient underwent a manipulation under anesthesia to address arthrofibrosis approximately one (1) year post-operatively.Operative notes from the manipulation noted arthrofibrosis, intraarticular scar with impingement and chronic synovitis.An arthroscopy with a synovectomy was performed and the patient's range of motion increased from 0-110° to 0-130° during the manipulation.No intraoperative complications were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.According to tabers medical dictionary, manipulation of a joint is a mobilization technique, sometimes involving a rapid thrust or stretching of a joint ,with or without anesthesia.Per clinical orthopaedics and related research, manipulation is used to treat and resolve arthrofibrosis, or scar tissue.This procedure is performed to increase articular motion and reduce chronic pain from arthrofibrosis.As the indication for manipulation is related to limited range of motion and stiffness due to adhesions/scar tissue, the root cause is attributed to non-device related factors.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
GENDER SOLUTIONS PRECOAT PATELLO-FEMORAL TROCHLEA COMPONENT RIGHT SIZE 3
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13896172
Report Number0001822565-2022-00808
Device Sequence Number4303065
Product Code JWH
UDI-Device Identifier00889024205864
UDI-Public(01)00889024205864(17)300824(10)64716002
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00592601302
Device Lot Number64716002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer06/16/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date06/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age37 YR
Patient SexMale
Patient Weight118 KG
Patient EthnicityNon Hispanic
Patient RaceWhite